# SDR DALA2017031602162

- Difficulty date: February 23, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,072 hours, 22,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO PIT LOWER DOOR SILL WEB HAS AREAS OF CORROSION BS 794 TO BS 874 RBL 28. MAINTENANCE REMOVED AND REPLACED AFT CARGO LOWER SILL WEB BS 794-874 RBL 28 IAW DWG 146A8123 REV C & SRM 51-40-02.
